Follow
Ivana Valentić
Ivana Valentić
Department of Mathematics, Faculty of Science, University of Zagreb
Verified email at math.hr - Homepage
Title
Cited by
Cited by
Year
Periodic homogenization of a LÚvy-type process with small jumps
N Sandrić, I Valentić, J Wang
Journal of Evolution Equations 21, 771-803, 2021
52021
Periodic homogenization for Levy-type processes
I Valentić
University of Zagreb. Faculty of Science. Department of Mathematics, 2020
12020
Skew-product decomposition of Brownian motion on an ellipsoid
I Valentić
Statistics & Probability Letters, 109784, 2023
2023
A CLT for degenerate diffusions with periodic coefficients, and application to homogenization of linear PDEs
N Sandrić, I Valentić
Journal of Differential Equations 282, 233-271, 2021
2021
Koliko su veliki, veliki djelitelji?
I Antoliš, B Basrak
Matematičko fizički list 66 (264), 222-227, 2016
2016
Razdioba dugih ciklusa i velikih djelitelja
Antoliš
PMF-Matematički odsjek, Sveučilište u Zagrebu, 2015
2015
Primjene slučajnih dijadskih sistema na dekompozicije funkcija i operatora
I Antoliš, M Stipčić
The system can't perform the operation now. Try again later.
Articles 1–7